Proceedings of the Japan Academy, Series A, Mathematical Sciences

An asymptotic formula for the Kolmogorov diffusion and a refinement of Sinai's estimates for the integral of Brownian motion

Yasuki Isozaki and Shinzo Watanabe

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 70, Number 9 (1994), 271-276.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195510893

Digital Object Identifier
doi:10.3792/pjaa.70.271

Mathematical Reviews number (MathSciNet)
MR1313176

Zentralblatt MATH identifier
0820.60066

Citation

Isozaki, Yasuki; Watanabe, Shinzo. An asymptotic formula for the Kolmogorov diffusion and a refinement of Sinai's estimates for the integral of Brownian motion. Proc. Japan Acad. Ser. A Math. Sci. 70 (1994), no. 9, 271--276. doi:10.3792/pjaa.70.271. https://projecteuclid.org/euclid.pja/1195510893


Export citation

References

  • [1] M. Abramowitz and I. A. Stegun : Handbook of Mathematical Functions with Formulas, Graphs, and Mathematical Tables, New Edition, National Bureau of Standards (1964).
  • [2] M. Goldman : On the first passage of the integrated Wiener process. Ann. Math. Staist, 42, 2150-2155 (1971).
  • [3] Ju. P. Gor'kov : A formula for the solution of a boundary value problem for the stationary equation of Brownian motion. Soviet Math. Dokl., 16, no. 4, 904-908 (1975).
  • [4] A. N. Kolmogorov: Zuffalige Bewegungen. Ann. Math. II., 35, 116-117 (1934).
  • [5] A. Lachal: Sur le premier instant de l'integrale du mouvement Brownien. Ann. Inst. Henri Poincare, 27, no. 3, 385-405 (1991).
  • [6] M. Lefebvre: First-passage densities of a two-dimensional process. SIAM J. Appl. Math., 49, no. 5, 1514-1523 (1989).
  • [7] M. Lefebvre and E. Leonard : On the first-hitting place of the integrated Wiener process. Adv. Appl. Prob., 21, 945-948 (1989).
  • [8] H. P. McKean, Jr.: A winding problem for a resonator driven by a white noise. J. Math. Kyoto Univ., 2, 227-235 (1963).
  • [9] F. Oberhettinger and L. Baddi: Tables of Laplace Transforms. Springer-Verlag (1973).
  • [10] Z.-S. She, E. Aurell and U. Frisch: The inviscid Burgers equation with initial data of Brownian type. Comm. Math. Phys., 148, 623-641 (1992).
  • [11] Y. G. Sinai: Statistics of shocks in solutions of inviscid Burgers equation, ibid., 148, 601-621 (1992).
  • [12] Y. G. Sinai: Distribution of some functionals of the integral of a random walk. Theor. Math. Phys., 90, 219-241 (1992).